# SDR QMLA2014071514084

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Bell 407
- Aircraft serial: 54392
- Aircraft time: 306 hours, 635 cycles
- Engine: Allsn 250C47B
- Engine time: 306 hours, 635 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Saturated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE MGMT. MISCOMP AMBER CAUTION LIGHT ILLUMINATING ON START UP.  THE PILOT IMMEDIATELY ABORTED THE START & CALLED THE MECHANIC.  THE RECOMMENDATION WAS TO DISCONNECT THE FADEC & ENG WIRE HARNESSES ON FWD FIREWALL & ENG PAN AREA ON RT SIDE & CHECK FOR MOISTURE.  PROOF OF MOISTURE INTRUSION WAS EVIDENT.  SHOP AIR WAS USED TO LIGHTLY BLOW AWAY MOISTURE THEN CONTACT CLEANER & THE STABILANT 22 WAS REAPPLIED.  CONNECTORS WERE RECONNECTED & GND RUN PERFORMED WITH NO DEFECTS NOTED.  THIS ACFT WAS RETURNED TO SERVICE.
